In this paper Ezeilo's result on the boundedness of solution of a certain fourth-order equation is extended to more general equations of the form1.1(1). A much shorther proof of an earlier existence result for periodic solutions of1.1(1) is also given.
J. Cronin,Fixed points and Topological degree in Non-linear Analysis; Mathematical Surveys No 11 (American Math. Soc. 1964).
J. O. C. Ezeilo,On the boundedness and the Stability of Solutions of Some fourth-order equations, J. Math. Analysis and Applications, Vol. 5, No 1, August, (1962).
—— ——,A generalizated of a Boundedness Theorem for a certain third-order equation; Proc. Camb. Phil. Soc. 63, (1957), pp. 735–742.
-- --,An elementary proof of a Boundndness Theorem for a certain third-order equation; J. Lond. Math. Soc. (1963), pp. 11–16.
H. Shaefer, Math. Ann., 129, (1955), pp. 415–416.
H. O. Tejumola andJ. O. C. Ezeilo,On the existence of periodic Solutions of certain fourth order differential Equations; (To appear).
—— ——,Boundedness and Periodicity of Solutions of a certain system of third-order equations, Ann. Math. Pura. Appl. IV, Vol. LXXIV, (1966), pp. 283–316.
E. C. Titchmash,The theory of Functions, Oxford University Press, (1952).
T. Yoshizawa, Mem. Univ. Kyoto, Series A, 28, (1953), pp. 133–141.
About this article
Cite this article
Tejumola, H.O. Boundedness and periodicity of solutions of certain fourth-order differential equations. Annali di Matematica 80, 177–196 (1968). https://doi.org/10.1007/BF02413628
- Differential Equation
- Periodic Solution
- General Equation
- Existence Result
- Early Existence